WestminsterResearch

Sharp convergence estimates for the preconditioned steepest descent method for hermitian eigenvalue problems

Ovtchinnikov, Evgueni (2006) Sharp convergence estimates for the preconditioned steepest descent method for hermitian eigenvalue problems. SIAM Journal on Numerical Analysis, 43 (6). pp. 2668-2689. ISSN 0036-1429

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1137/040620643


Item Type:Article
Additional Information:Online ISSN 0036-1429
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:1488
Deposited On:08 May 2006
Last Modified:15 Oct 2009 15:04

Repository Staff Only: item control page